# SDR SWAA2016071853899

- Difficulty date: July 13, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 12,492 hours, 5,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT LENS MISSING AT ROW 19.  INSTALLED LENS IAW MM.
